# SDR YENA2021011200041

- Difficulty date: January 6, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,423 hours, 22,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SEAT TRACK +Y765 LOCATED BETWEEN FR 12-24.  RESOLVED ON W/O: 1075575 TASKCARD: NR-00011.  R & R SEAT TRACK +Y765, REF AEROMAN NR 2020-383992.
